Show simple item record

dc.contributor.authorAgarwal, Ravi
dc.contributor.authorO’Regan, Donal
dc.contributor.authorHristova, Snezhana
dc.date.accessioned2018-09-20T15:59:03Z
dc.date.available2018-09-20T15:59:03Z
dc.date.issued2015-12-01
dc.identifier.citationAgarwal, Ravi; O’Regan, Donal; Hristova, Snezhana (2015). Stability of caputo fractional differential equations by lyapunov functions. Applications of Mathematics 60 (6), 653-676
dc.identifier.issn0862-7940,1572-9109
dc.identifier.urihttp://hdl.handle.net/10379/10137
dc.description.abstractThe stability of the zero solution of a nonlinear nonautonomous Caputo fractional differential equation is studied using Lyapunov-like functions. The novelty of this paper is based on the new definition of the derivative of a Lyapunov-like function along the given fractional equation. Comparison results using this definition for scalar fractional differential equations are presented. Several sufficient conditions for stability, uniform stability and asymptotic uniform stability, based on the new definition of the derivative of Lyapunov functions and the new comparison result, are established.
dc.publisherInstitute of Mathematics, Czech Academy of Sciences
dc.relation.ispartofApplications of Mathematics
dc.subjectstability
dc.subjectcaputo derivative
dc.subjectlyapunov function
dc.subjectfractional differential equation
dc.titleStability of caputo fractional differential equations by lyapunov functions
dc.typeArticle
dc.identifier.doi10.1007/s10492-015-0116-4
dc.local.publishedsourcehttp://dml.cz/bitstream/handle/10338.dmlcz/144452/AplMat_60-2015-6_4.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record